Bounded generalized Dedekind prime rings


Akalan E., Helmi M. R. , Marubayashi H., Ueda A.

BULLETIN MATHEMATIQUE DE LA SOCIETE DES SCIENCES MATHEMATIQUES DE ROUMANIE, vol.56, no.1, pp.25-31, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 56 Issue: 1
  • Publication Date: 2013
  • Title of Journal : BULLETIN MATHEMATIQUE DE LA SOCIETE DES SCIENCES MATHEMATIQUES DE ROUMANIE
  • Page Numbers: pp.25-31

Abstract

We give several characterizations of bounded generalized Dedekind prime rings in terms of invertible prime ideals and provide examples of PI generalized Dedekind prime rings in which every maximal ideal is localizable.